# SDR VNAA0103018

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 14,114 hours, 12,314 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY FLOOR PATHWAY LIGHT WOULD NOT ILLUMINATE ADJACENT TO THE CABIN SEAT ROW  4  POSITION.  MAINTENANCE REPLACED THE FLOOR PATHWAY LIGHT STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-12.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
